It's hard to describe the feeling, it is like a mix of pain and pressure right under my eyes and in my cheeks. I definitely have not felt the same since I started wearing my trays back in April. My dentist thinks it is odd that I am feeling this way since he has never heard of this before. Does anyone have any advice? I have 5 more months of my teeth shifting then a lifetime of wearing the retainers and I seriously cannot live like this anymore. Maybe I am allergic to the plastic? Please help me
I Wear Invisalign and I Have Nausea Almost Every Day and a Weird Feeling in my Face- Causes? (photo)
Doctor Answers 2
I Wear Invisalign and I Have Nausea Almost Every Day and a Weird Feeling in my Face- Causes?
It is very rare to have an allergic reaction to invisalign aligners, but invisalign does offer another material for these rare cases. Your dentist will need to contact invisalign to ask for the alternative product. I would also suggest that you seek out a medical consultation with a physician to discuss your atypical facial pain.
Best of luck,
Dr. Jim Salazar
Have a question? Ask a doctor
Allergic Reaction to Invisalign
You seem to be very uncomfortable with the invisalgin and are experiencing enough symptoms, I would suggest you discuss the symptoms you are having with your medical doctor. He could you refer you to an allergist who could test if you are having an adverse reaction to the material the invisalign is made from. There have been some problems in the past with allergic reactions in patients to the invalsign material, and I would not continue with the treatment until I got to the crux of the problem . You should not be experiencing nausea and pain and pressure in your face constantly with invisalign. Have you tried not using the alginers for a period of time to see if you felt any relief? I think there is always a possibility that you are having an adverse reaction to the invisalign and may need to try traditional braces or possibly invisalign has aligners made out of an alternate material. Good luck and seek advice from your physician before continuing treatment!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.